# SDR IXXA10SMN011S

- Difficulty date: January 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 87,785 hours, 22,127 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 87,785 hours, 22,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND RT WING INBD L/E SLANT PANEL UPPER SKIN CORRODED AT STA XFS 70.000 - 160.000. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS. FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS  IAW SRM CHAPTER 57-2-1 FIGURE 37, SRM 51-1-8, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, 51-3-1, AND J/C 28.01-6.
